MathSciNet Relay Station
MathSciNet bibliographic data
MR928495 (89c:14010) 14C25 (11G35 11R34 14G25 19E15)
Salberger, P. Zero-cycles on rational surfaces over number fields. Invent. Math. 91 (1988), no. 3, 505–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement